The harmonic and quasiconformal extension operators

Volume 48 / 1999

Dariusz Partyka, Ken Sakan, Józef Zając Banach Center Publications 48 (1999), 141-177 DOI: 10.4064/-48-1-141-177


Different aspects of the boundary value problem for quasiconformal mappings and Teichmüller spaces are expressed in a unified form by the use of the trace and extension operators. Moreover, some new results on harmonic and quasiconformal extensions are included.


  • Dariusz Partyka
  • Ken Sakan
  • Józef Zając

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image